Motrin - Ibuprofen 200mg - 2 coated tablets

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$0.99 ea.

Enter your desired quantity or use the buttons

Sorry, only multiples of 2 are accepted.

Sorry, 100000 is highest quantity you can order.

Sorry, a minimum value of 2 or multiples of 2 are accepted.

Please enter a valid number.

Order as few as 2 pieces.


About This Item:
Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

  • Provides temporary fever relief and pain relief due to the common cold and flu.
  • For relief from minor aches and pains due to arthritis, headache, backache and menstrual cramps.
  • Help relieve pain and reduce fever with Motrin IB ibuprofen tablets.
  • Pain reliever doesn't just mask pain, it stops it at the source, for effective relief.
  • Indicated for ages 12 years or older and is safe and effective when used as directed.
  • For fever, headache, body aches & pain

Ingredients:
Active ingredient (in each caplet) Ibuprofen 200 mg (NSAID*) (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug Inactive ingredients carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide, magnesium stearate, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, shellac, stearic acid, titanium dioxide.
Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, stearic acid, talc, titanium dioxide.

Why Choose Us

You may also like